Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2015, 4:16 PM EDT for Somerset County, Pennsylvania. It was in force for 74 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 20, 2015, 5:30 PM EDT
- In force
- 74 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 112 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:42 PM EDT | TSTM WND DMG | Seven Springs, PA | TREE DOWN ON COUNTY LINE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS51 KCTP 202016
SVRCTP
PAC111-202130-
/O.NEW.KCTP.SV.W.0086.150620T2016Z-150620T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 414 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
WALTERSBURG TO NEAR OHIOPYLE TO NEAR GORMAN...AND MOVING NORTHEAST
AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOMERSET...WINDBER...BERLIN...BOSWELL...CENTRAL CITY...FRIEDENS...
JEROME...MEYERSDALE...MOUNT DAVIS...NEW CENTERVILLE...OGLETOWN...
PAINT...SCALP LEVEL...URSINA...AND ADDISON.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
THESE STORMS HAVE ALREADY MADE WIND DAMAGE IN NORTHERN WEST
VIRGINIA. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3972 7938 3974 7941 3978 7939 3979 7935
3983 7938 3985 7942 3990 7940 4009 7925
4012 7922 4012 7917 4028 7906 4029 7893
4025 7889 4024 7866 4008 7873 4006 7876
3982 7876 3972 7881
TIME...MOT...LOC 2014Z 224DEG 31KT 4001 7982 3983 7947 3935 7937
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:41 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 20, 2:41 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 241 PM EDT SAT JUN 20 2015 .SYNOPSIS... THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING CLOUDS AND RAIN TO THE REGION OVER THE NEXT 18 TO 24 HOURS. SOME HEAVY RAIN IS POSSIBLE MAINLY IN THE SOUTHEAST. A COLD FRONT SWEEPS THROUGH THE REGION SUNDAY. COOLER AND DRIER AIR MOVES SUNDAY NIGHT INTO MONDAY. THE REGION WILL BE IN WEAK WESTERLY FLOW JUST NORTH OF A MONSTER SUBTROPICAL RIDGE. WE WILL BE ON THE NORTHERN EDGE OF THIS SYSTEM SO THE WEEK LOOKS RELATIVELY DRY BUT QUITE WARM. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHERNMOST COUNTIES THIS AFTERNOON AND EVENING. INSTABILITY...STRONG SHEAR AND BANDS ABOUT THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL COULD PRODUCE SEVERE STORMS. AT THIS TIME HIGHEST THREAT ACROSS OUR SOUTHERN TIER AND SOUTH. HRRR SHOWS MORE LINEAR LOOKING CONVECTION IMPLYING HIGH WIND POTENTIAL. ANY TORNADOES WOULD BE ISOLATED AND RELATIVELY WEAK. MODELS SHOW LOTS OF ISSUES WITH CONFIDENCE IN THE RAIN THIS EVENING AND OVERNIGHT. NCEP GEFS/GFS AND THE 16Z HRRR SHIFTED THE THREAT TO THE NORTH. AWAIT MORE GUIDANCE BEFORE WE MAKE ANY BIG CHANGES. GEFS SHOWS 20 PERCENT CHANCE OF 2 OR MORE INCHES NORTH OF OUR CURRENT FLOOD WATCH. BUT SOME INCONSISTENCIES SO MADE NO BIG CHANGES. GOOD CHANCE OF 1 TO 2 INCHES IN OUR EASTERN AREAS OVERNIGHT AS THE CIRCULATION MOVES ON BY. MOST GUIDANCE SHOWS QUICK END TO RAINFALL IN THE 11 TO 2 AM TIMEFRAME. AMOUNTS LOWER TO THE NORTH AND WEST. WHERE THE CONVECTION SETS AND MOVES THROUGH UP WILL DICTATE THE AREA OF HEAVIEST RAINFALL. AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND SUNRISE. && .SHORT TERM /SUNDAY/... BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS POSSIBLE IN THE EASTERNMOST AREAS. THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE REGION. THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE LOWER 48 THIS WEEK...AND THE DRYING OF SUNDAY EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA. HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... THE REMNANTS OF BILL WILL BE PUSHING ACROSS THE MID-ATLANTIC OVERNIGHT BRINING RAIN AND LOW CIGS TO THE REGION FROM WEST TO EAST THIS MORNING AND EARLY TONIGHT. THUNDERSTORMS ARE POSSIBLE IN SOUTHERN PA IN THE WARMER AIR. WEAK BANDS ARE ALREADY MOVING ACROSS WESTERN/WEST CENTRAL PA. MODIFIED THE TAFS TO SHOW THE MVFR/VFR MOVING MORE STEADILY THIS AFTERNOON/EVENING AS THE RAIN FILLS IN OVERTIME. THE HIGH RESOLUTION GUIDANCE SUGGEST 23Z TO 04Z WILL BE PEAK LOWERED CIGS/VSBY WITH RAIN AND SCATTERED THUNDERSTORMS. THE RAIN AND MOIST AIR WILL PRODUCE FOG AS THE STEADIER RAINFALL LIFTS TO OUR EAST. COULD BE SOME BREAKS IN CLOUDS AS COLD FRONT APPROACHES IN THE AFTERNOON. THIS FEATURE COULD TRIGGER A ROUND OF SHOWERS AND THUNDERSTORMS BEFORE DRIER AIR MOVES IN. MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN FOG/HAZE IN MORNINGS. PERHAPS EVEN AFTERNOON THUNDERSTORMS BY MID-WEEK. OUTLOOK... MON...GENERALLY VFR. TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA. WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING FOR PAZ033>036-056>059-063>066. && SYNOPSIS...GRUMM NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...GRUMM AVIATION...GRUMM
Hazardous weather outlook, Jun 20, 2:30 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 230 PM EDT SAT JUN 20 2015 PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046- 049>053-211830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 230 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL WILL MOVE INTO THE REGION BY TONIGHT. THE HEAVIEST RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL PENNSYLVANIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-211830- PERRY-DAUPHIN-SCHUYLKILL-LEBANON- 230 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026-211830- HUNTINGDON- 230 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. A FEW THUNDERSTORMS COULD PRODUCE STRONG AND POTENTIALLY DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL IS POSSIBLE SATURDAY NIGHT INTO SUNDAY FROM THE REMNANTS OF TROPICAL STORM BILL. THE GREATEST RISK FOR HEAVY RAINFALL AND POSSIBLE FLOODING IS OVER THE SOUTHERN TIER OF CENTRAL PENNSYLVANIA NEAR THE MARYLAND BORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>036-064>066-211830- SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER- 230 PM EDT SAT JUN 20 2015 ...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ063-211830- CUMBERLAND- 230 PM EDT SAT JUN 20 2015 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 4:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT SAT JUN 20 2015
PAZ024-033-034-202115-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-
405 PM EDT SAT JUN 20 2015
...SPECIAL WEATHER STATEMENT...
AT 404 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CARMICHAELS TO NEAR FARMINGTON TO NEAR
DAVIS...AND MOVING NORTHEAST AT 30 MPH.
HEAVY RAIN AND 30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
URSINA AROUND 425 PM EDT.
NEW CENTERVILLE AROUND 440 PM EDT.
SOMERSET AROUND 455 PM EDT.
FRIEDENS AND ACOSTA AROUND 500 PM EDT.
BOSWELL AROUND 510 PM EDT.
CENTRAL CITY...JEROME AND DAVIDSVILLE AROUND 515 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ADDISON...BENSON...
BROWNSTOWN...CALLIMONT AND CASSELMAN.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 135.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3972 7938 3974 7941 3977 7938 3978 7940
3979 7935 3983 7938 3985 7942 3990 7940
4009 7926 4012 7922 4011 7918 4037 7899
4025 7871 3973 7860 3972 7860
TIME...MOT...LOC 2004Z 231DEG 33KT 3993 7996 3976 7955 3914 7941
GRUMMThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 4:05 PM EDT | Special Weather Statement | CTP | Somerset | 70 min |
| Jun 20, 5:06 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Jun 20, 5:16 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 74 min |
| Jun 20, 5:52 PM EDT | Special Weather Statement | CTP | Bedford | 23 min |
| Jun 20, 6:10 PM EDT | Areal Flood Advisory | CTP | Cambria | 3 hr |
| Jun 20, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield | 56 min |
| Jun 20, 6:28 PM EDT | Special Weather Statement | CTP | Bedford | 32 min |
| Jun 20, 6:31 PM EDT | Special Weather Statement | CTP | Blair | 44 min |
| Jun 20, 6:35 PM EDT | Special Weather Statement | CTP | Dauphin | 40 min |
| Jun 20, 6:52 PM EDT | Special Weather Statement | CTP | Cumberland | 38 min |
| Jun 20, 6:54 PM EDT | Flash Flood Warning | CTP | Cambria | 3 hr |
| Jun 20, 7:05 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria | 3 hr |
| Jun 20, 7:12 PM EDT | Areal Flood Advisory | CTP | Centre, Clearfield | 3 hr |
| Jun 20, 7:17 PM EDT | Special Weather Statement | CTP | Blair, Clearfield | 28 min |
| Jun 20, 7:19 PM EDT | Areal Flood Advisory | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Perry | 3 hr |
| Jun 20, 7:24 PM EDT | Special Weather Statement | CTP | Franklin | 36 min |
| Jun 20, 7:28 PM EDT | Flash Flood Warning | CTP | Dauphin, Lebanon | 3 hr |
| Jun 20, 7:30 PM EDT | Special Weather Statement | CTP | Cumberland, Dauphin, Franklin, Perry | 30 min |
| Jun 20, 7:46 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 59 min |
| Jun 20, 7:47 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 43 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.